# SDR SABA010012

- Difficulty date: May 2, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 31,047 hours, 41,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82425110001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 801 ON FLIGHT FROM PGV TO CLT.  DURING CRUISE BEFORE ARRIVING IN CLT FOUR RED FLOOR EMERGENCY ESCAPE PATH LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHTING STRIP.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
